# SDR AALA202212074098

- Difficulty date: November 19, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 36,273 hours, 15,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500 R/Lbl 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT FLOOR SUPPORT RAIL ASSEMBLY LOCATED AT BS 500I FROM LBL 28 TO RBL 28. REPLACED RAIL ASSEMBLY PER AARD 51-00-05 PROCEDURE 1 REPAIR 1, AND SRM 51-40-02.
